# SDR AUS20010995

- Difficulty date: September 12, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: RDAV705705
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) VIDEO SCREEN LOCATED AT SEAT 2A SMOKING. MONITOR AT SEAT 17B HAD BURNING SMELL.
